# SDR AALA20072124

- Difficulty date: November 2, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N80058
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 466
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJU INFLIGHT T861/02NOV - DUAL FLAP FAULT ON APPROACH.  LANDED SJU WITHOUT INCIDENT.  LUBRICATED RIGHT WING JACK SCREW NUMBER TWO.  SYSTEM GROUND CHECKED NORMAL OPERATION.
